# SDR CALA2025101410068

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOORBEAM STA 947.5  LBL 53".   ACCOMPLISHED REPAIR AT LT AFT WET AREA FLOORBEAM 947.5" LBL 53" PER B737-800 SRM 53-70-51-2R-5 AND SRM 51-40-02-0G-0
